Progressive stochastic processes and an application to the Itô integral


Kaden, Svenja ; Potthoff, Jürgen


DOI: https://doi.org/10.1081/SAP-120037621
URL: http://dx.doi.org/10.1081/SAP-120037621
Document Type: Article
Year of publication: 2004
The title of a journal, publication series: Stochastic Analysis and Applications
Volume: 22
Issue number: 4
Page range: 843-865
Place of publication: Philadelphia, Pa. [u.a.]
Publishing house: Taylor & Francis
ISSN: 0736-2994
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff)
Subject: 510 Mathematics
Classification: MSC: 60G07 , 60H05,
Keywords (English): Itô integral , adapted stochastic process , progressively measurable stochastic process , approximation of stochastic processes
Abstract: An elementary proof of the theorem of Chung–Doob–Meyer on the existence of a progressively measurable modification of a measurable adapted process is given. It is shown how this result can be applied to the construction of the Itô integral with respect to a Brownian motion.

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Kaden, Svenja ; Potthoff, Jürgen (2004) Progressive stochastic processes and an application to the Itô integral. Stochastic Analysis and Applications Philadelphia, Pa. [u.a.] 22 4 843-865 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item